# SDR UIEA2020062981435

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,271 hours, 15,340 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170418
- Part serial: 4702
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR SYS L PAINTS RADAR SPIKES AND LITTLE ELSE.( REMOVED /REPLACED L WX RADAR RECEIVER M213, OPS CHECK WX RADAR SYSTEM OK PER AMM 34-43-01. )
